# SDR SIMA20131008004

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 24,871 hours, 23,293 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR JAMMED, WILL NOT OPEN OR FULLY CLOSE.  UNJAMMED MAIN PAX DOOR OPENED AND CLOSED DOOR SEVERAL TIMES NO FURTHER ISSUES, REF AMM PARTIAL TASK 52-10-01-841.
